New iterative process for the equation involving strongly accretive operators in Banach spaces
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 861-870
Published online December 1, 2007
Ling-yan Zeng, Jun Li, and Jong Kyu Kim
China West Normal University, China West Normal University, Kyungnam University
Abstract : In this paper, under suitable conditions, we show that the new class of iterative process with errors introduced by Li et al converges strongly to the unique solution of the equation involving strongly accretive operators in real Banach spaces. Furthermore, we prove that it is equivalent to the classical Ishikawa iterative sequence with errors.
Keywords : convergence, iterative process, strongly accretive operators
MSC numbers : 47H05, 47H10, 49J40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd